# SDR DALA2018081065001

- Difficulty date: August 4, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 116,605 hours, 21,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PDC,  FOUND EMERGENCY LIGHT RIGHT SIDE NOT TESTING. REPLACED THE BATTERY PACK AND CHARGER. SYSTEM OPS NORMAL.
